sexual-counselling-icon
Less no of errections
Hi Around 7 months back I was mastrubating and during the same I had pain in my left side of testicle.there after I m not getting regular errections. Before that even after controlling I used to get 7-8 errections a day.and after that I do not get errections unless I am watching porn. Earlier blood use to rush to my penis but now the same does not happen. My testerone has gone below the lower limit of recommended .all other test like thyroid or mri of pituitary gland are okay.is there a permanent damage to my testicle?is it recoverable? How long will it take? One doctor has told to get sustanon injection and the other has told to get eat nano Leo sachet with omega and cq10 which one shul I go for? Sustanon is an steroid will I require is on regular basis What could be the root cause othis problem? Shul I marry or not
203 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

for better erection: Have good sleep, do exercise & yoga daily for 1 hour. Take hot milk 1 glass morning & evening. Avoid spicy..chilli.nd fried food Take CP SHILAJIT tb....Manmath ras .... nd tb....sidh makardhwaj bati... one each morning & evening for 3 months...wd hot milk.. See d results or otherwise consult a sexologist personally .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Chat with a doctor
Online now
Hello there..... Depending on the cause and severity of your erectile dysfunction and any underlying health conditions, you might have various treatment options. Your doctor can explain the risks and benefits of each treatment and will consider your preferences. Your partner's preferences also might play a role in your, treatment choices..... Consult sex therapist.....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.